# SDR RAIA00411009

- Difficulty date: November 10, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 10,065 hours, 8,665 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Dirty
- Location: Thrust Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PIT- SPEED BRAKE DISAGREE MESSAGE.  MAINTENANCE CLEANED THRUST LEVER SWITCHES, PERFORMED HIGH SPEED TAXI AND FUNCTIONAL TEST OF SPOILER/SPEED BRAKE SYSTEM.
